# SDR DL75E090886

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AT STA 1500 RBL 45 6IN LONG AREA/ C/W AT SAA - SAT ON N/R 114007 JOB 82842980001.
